| Catalog Number |
CDC-42063-JX1A |
| Medical Device Problem Codes |
Difficult to Advance (2920); Material Deformation (2976)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported "clinician accessed vessel with introduced needle and visualized blood return.When attempting to feed the guidewire through the introducer needle it would not advance past the floppy end.Introducer needle and guidewire had to be removed from patient as one unit.When examining the guidewire a 'bur' or 'seam' was noticed and felt at the floppy end.An 80cm hydrophilic guidewire was dropped single sterile to complete the procedure.2nd stick was successful with 80cm guidewire." the patient's current condition is unknown at this time.Associated mdr numbers include: 9680794-2025-00367.
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
It was reported "clinician accessed vessel with introduced needle and visualized blood return.When attempting to feed the guidewire through the introducer needle it would not advance past the floppy end.Introducer needle and guidewire had to be removed from patient as one unit.When examining the guidewire a 'bur' or 'seam' was noticed and felt at the floppy end.An 80cm hydrophilic guidewire was dropped single sterile to complete the procedure.2nd stick was successful with 80cm guidewire." the patient's current condition is unknown at this time.Associated mdr numbers include: 9680794-2025-00367 and 9680794-2025-00409.